default-icon

Suffering from fever

Heyy There My name is Juhi Arora. From last 4 days, daily I getting high fever in morning, n till evening it comes down , may be because of medicines, though I am taking medicine from last 3 days and even got injection yesterday for this much high fever. Kindly suggest what could be the issue. Still having fever around 102. Also suffering from headache. Thank you
views-icons 172 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Suffering from fever

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. Fever with chills, evening rise of temperature, night sweats, are a few common symptoms of typhoid. On examination the hallmark of typhoid fever would be relative Bradycardia i. e., in fever usually pulse rate increases relatively to the temperature but here the pulse would be slower and wouldn't increase relative to the temperature. Typhoid test is called widal, since its almost 5 days, it's a good time to get the test done as widal is usually best done after 5 days for results to be reliable. CBC, malarial parasite by qbc, urine complete would also be recommended as you may even be suffering from urinary tract infection. Revert with reports or consult a general physician near you with the reports. Regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello. You get a blood test done for typhoid and malaria ASAP. Do cold sponging. Take chininum ars 30 every two hours today and belladonna 200 three times today. From tomorrow take chininum ars 30 thrice a Day. Take rest. Drink plenty of water. Eat fruits and vegetables more. Avoid fatty oily foods.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shaloo Bhasin Gagneja Delhi | Consultant Physician
Answered
It could be enteric fever Kindly see a doctor
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO